# SDR DALA2017080606080

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1500-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT SIDE PLATE BS 1500 - 1530 HAS AREAS OF CORROSION ON UPPER SURFACE.   BLENDED CORROSION AND FOUND  TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE SIDE PLATE IAW  DWG 146N5390, REV A.
